# SDR DL757041128

- Difficulty date: December 22, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 59,911 hours, 30,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Corroded
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND 3L EXTERIOR EMERGENGY LIGHT INOP.  RELAMPED, NO HELP.  FOUND CONTACTS CORRODED.  CLEANED SAME, OPERATION OK.
